# SDR 2A6D20220707001

- Difficulty date: July 7, 2022
- Submitted: July 7, 2022
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N109LN
- Make and model: Snias AS350B3
- Aircraft serial: 3995
- Aircraft time: 7,397 hours, 22,343 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 350A230020
- Condition: Chafed
- Location: Zone 100
- Part time: 7,397 hours, 7,397 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE TAIL BOOM AFT SKIN PANEL (PN: 350A23-0020.AL) IN THE FORM OF A CHAFE NEAR THE LOWER VERTICAL FIN MOUNTING BRACKET.
